# SDR AALA201708049021

- Difficulty date: August 2, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 95,912 hours, 15,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. FLIGHT DECK DOOR EMERGENCY LIGHT DID NOT CYCLE PROPERLY DURING TEST. REPLACED EMERGENCY LIGHT PER AMM 33-51-01-022-029.
